Items where Division is "Faculty of Science > Institute of Mathematical Sciences" and Year is 1970

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: C | K
Number of items: 2.

C

Chee, P.S. (1970) On the generalized blaschke condition. Transactions of the American Mathematical Society, 152 (1). pp. 227-231. ISSN 0002-9947, DOI https://doi.org/10.1090/S0002-9947-1970-0268405-5.

K

Kwee, B. (1970) The hausdorff summability of fourier series. Proceedings of the American Mathematical Society, 24 (3). pp. 586-592. ISSN 0002-9939,

This list was generated on Sat Jul 2 13:08:18 2022 +08.